# SDR ASAA2023100545515

- Difficulty date: October 5, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N932AK
- Make and model: Boeing 737-9
- Aircraft serial: 44089
- Aircraft time: 6,603 hours, 1,905 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AT FL370 AN CRUISE, EXPERIANCED A DUEL FMC FAILURE WITH " VTK" ON CAPT. N.D LASTED FOR APPROX. 20-30 SECONDS AND THEN BOTH SIDES RESTORED. LNAV/VNAV DISCONECTED AND HAD TO BE MANUALLY RE-ENGAUGED. "VTK" DISAPPEARED. GROUNDED - YES. ACCOMPLISHED IFIM TASK 34-61-00-801-918. RESET NO.1 7 NO.2 FMC, OPS CHECK GOOD. SEAMC PAT NOTIFIED.
